# SDR DL757961504

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Engine: Pwa PW2037
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 1 ENG TURBINE SECTION DAMAGED.
